Volume 15, Number 2, April-June 2009
|Page(s)||295 - 321|
|Published online||28 March 2008|
Relaxation of isotropic functionals with linear growth defined on manifold constrained Sobolev mappings
Dipartimento di Matematica dell'Università di Parma, Viale G. P. Usberti 53/A, 43100
Parma, Italy; firstname.lastname@example.org
In this paper we study the lower semicontinuous envelope with respect to the L1-topology of a class of isotropic functionals with linear growth defined on mappings from the n-dimensional ball into that are constrained to take values into a smooth submanifold of .
Mathematics Subject Classification: 49J45 / 49Q20
Key words: Relaxation / manifold constrain / BV functions
© EDP Sciences, SMAI, 2008
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.